Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the maximal ergodic theorem for Abel-limits

Author: Gian-Carlo Rota
Journal: Proc. Amer. Math. Soc. 14 (1963), 722-723
MSC: Primary 28.70
MathSciNet review: 0156943
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Chacón and D. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [2] R.Chacón, An ergodic theorem for operators satisfying norm conditions, J. Math. Mech. 11 (1962), 165-172. MR 0147619 (26:5134)
  • [3] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [4] P. R. Halmos, Lectures on ergodic theory, The Mathematical Society of Japan, 1956 (reprinted by Chelsea, New York, 1960). MR 0097489 (20:3958)
  • [5] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [6] E. Hopf, On the ergodic theorem for positive linear operators, J. Reine Angew. Math. 205 (1960), 101-106. MR 0125937 (23:A3234)
  • [7] K. Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Springer, Heidelberg, 1960. MR 0123676 (23:A1000)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70

Additional Information

PII: S 0002-9939(1963)0156943-7
Article copyright: © Copyright 1963 American Mathematical Society